/* Style Definitions */ table.MsoNormalTable {mso-style-name:"Table Normal"; mso-tstyle-rowband-size:0; mso-tstyle-colband-size:0; mso-style-noshow:yes; mso-style-priority:99; mso-style-parent:""; mso-padding-alt:0in 5.4pt 0in 5.4pt; mso-para-margin:0in; mso-para-margin-bottom:.0001pt; mso-pagination:widow-orphan; font-size:10.0pt; font-family:"Times New Roman","serif";}

In Preparation

 

74. (with E.J.Wingler) "Closed-graph symmetrically quasi-continuous functions"

73. (with L. Hola) "On Banach-Dudley theorem on automatic continuity"

72. "Separately continuous functions in a strong sensie"

71. (with L.Snoha) "Some observations on Hurewicz-Freudenthal compensation theorem"

 

Being written-up

 

70. "Topics in separate versus joint continuity" , a Research monograph

69. (with Jiling Cao) "Functions having "thick" sets of continuity points"

68. (with L.Snoha) "Typical properties of separately continuous functions"

67. "Near continuity on product spaces"

66. (with J.Dalbec) "Generalized Banach Category Theorem"

 

 

Submitted

 

65. (with L. Hola and R. Drozdowski), "Quasi-continuity versus separate quasi-continuity"

 

Accepted

 

 64. (with Jiling Cao and E.J.Wingler) "Continuous functions having "small" preimages of "small" sets

 

Published

 

63. (with J. Cao and R. Drozdowski), "Weak continuity properties of topologized groups", Czechoslovak Math. J. (2009), 133-148.

62. (with R. W. Vallin and E. J. Wingler) "On the separately open topology", Tatra Mt. Math. Publ. 42 (2009), 39-49.

61. (with L. Hola), "Set of continuity points of functions with values in generalized metric spaces", Tatra Mt. Math. Publ. 42 (2009) 149-160.

60. (with Gary Gruenhage and Tomasz Natkaniec) "On thin, very thin, and slim dense sets" Topology and its Applications 154(2007), 817-833.

 

59. (with R.W. Vallin) "On planar approximations and convergence", Far East Journal of Mathematical Sciences 27 (2007), 539-548

58. (with S. Naimpally and E.J. Wingler) "Plasticity in metric spaces" Journal of Mathematical analysis and Applications 313 (2006) p.38-48.

57. (with Jiling Cao), "Two variations of the Choquet game", Kyungpook Journal of Mathematics 44, (2004), pp. 495-504.

 

56. "A solution of a problem by M. Henriksen and R. G. Woods", Topology and its Applications 134 (2003), pp. 203-205.

55. (with R.W.Vallin), "Separately continuous functions: Approximations, extensions and restrictions", International Journal of Mathematics and Mathematical Sciences 54 (2003), 3469-3477.

54. (with R.W.Vallin), "Conditions which imply continuity", Real Analysis Exchange 29 (2003/2004), pp. 1-7.

53. (with R. W. Vallin), "Functions which preserve Lebesgue spaces", Commentationes Mathematicae 43 (2003), pp. 249-255.

52. (with S. Greenwood and D.B. Gauld) "Baire product theorem for separately open sets and separate continuity", Topology Proceedings 25 (2000), pp 129 - 144

51. "Separate versus joint continuity - an update" Proc. 29th Spring Conference Union Bulg. Math. Lovetch (2000), 93-106

50. (with S. Greenwood and D.B. Gauld)"On Volterra spaces III: Topological operations", Topology Proceedings, 23 (1999), 167-182.

49. "Separate and joint continuity in Baire groups", Tatra Mountains , Math. Publ. 14 (1998), 109-116.

48. (with D.A. Rose and J. Kaniewski), "Ideal Banach Category Theorems", Rocky Mountain Journal of Mathematics, vol. 28 no. 1 (1998), 237-251.

47. (with E.J. Wingler) "On Sierpińskis theorem on the determination of separately continuous functions", Questions and Answers in General Topology 15 (1997), 15-19.

46. (with J. Dobo), "When distance means money", Intern. J. Math. Edu., Sci. Tech. 28 (1997), 513-518.

45. "Ideal Banach Category Theorems and functions", Math. Bohemica 122 (1997), 13-20.

44. "On some problems on separate versus joint continuity", Real Analysis Exchange 22 (1996-97), 87-88.

43. (with S. Greenwood and D.B. Gauld) "On Volterra spaces II", Annals New York Acad. Sci. 806 (1996), 169-173.

42. "The genesis of separate versus joint continuity", Tatra Mountains , Math. Publ. 8 (1996), 113-126.

41. (with I.L. Reilly and B.M. Scott), "The cardinality of the class of separately continuous functions", Tatra Mountains , Math. Publ. 8 (1996), 105-111.

40. "On the theorems of Y. Mibu and G. Debs on separate continuity", International Journal of Mathematics and Mathematical Sciences, 19 (1996), 495-500.

39. (with J. Dobo), "A note on metric preserving functions", International Journal of Mathematics and Mathematical Sciences, 19 (1996), 199-200.

38. (with J. Doboš and I.L. Reilly), "Preimages of Baire Spaces", Mathematica Bohemica, vol. 119 no. 4 (1994), 373-379.

37. (with J. Dobo), "Some remarks on metric preserving functions", Real Analysis Exchange, vol. 19 no. 1 (1993-94), 317-320.

36. "Mibu type theorems", Classical Analysis, WSI, Radom. 1993, 133-139.

35. (with D. Gauld), "On Volterra spaces," Far East Journal of Mathematical Sciences, vol. 1 no. 2 (1993), 209-214.

34. "Dense subsets of product spaces," Questions and Answers in General Topology, vol. 11 no. 2 (1993), 135-138.

33. (with I.L. Reilly), "Preimages of Baire spaces -- an example," Questions and Answers in General Topology, vol. 11 no. 1 (1993), 105-107.

32. (with J.P. Lee), "Restrictions of certain transformations between linear topological spaces," Classical Analysis, 1992 World Scientific, 114-124.

31. (with S. Park), "On Blumberg theorem," Duksung University Journal, 20 (1991), 211-216.

30. (with E. Wingler ), "A note on continuity points of functions," Real Analysis Exchange, 16 (1990-91), 408-414.

29. (with J.P. Lee), " Invariance of dense subspaces under functions," Math. Chronicle, 19 (1990), 45-53.

28. "Separate and joint continuity II," Real Analysis Exchange, 15 (1989-90), 248-258.

27. "Some remarks on almost continuous functions," Mathematica Slovaca, 39 (1989), 75-80.

26. (with J.P. Lee), "Another note on Kempistys generalized continuity," International Journal of Mathematics and Mathematical Sciences, vol. 11 no.4 (1988), 657-664.

25. (with A. Szymański), "Closed graph theorem: Topological version," Rendiconti del Circolo Matematico di Palermo, 37 (1988), 88-99.

24. "Blumberg property versus almost continuity," International Journal of Mathematics and Mathematical Sciences, 10 (1987), 93-96.

23. " A survey of results concerning generalized continuity in topological spaces," Acta Mathematica Universitatis Comenianae, 52-53 (1987), 91-110.

22. (with A. Szymański), "Some remarks on category in topological spaces," Proceedings of the American Mathematical Society, 101 (1987), 156-160.

21. (with J. Kaniewski), "Concerning continuity apart from a meager set," Proceedings of the American Mathematical Society, 98 (1986), 324-328.

20. (with J.B. Brown), "Co-Blumberg spaces," Proceedings of the American Mathematical Society, 96 (1986), 683-688.

19. "Separate and joint continuity," Real Analysis Exchange, 11 (1985-86), 293-322.

18. (with J.P. Lee), "On Kempisty's generalized continuity ," Rendiconti del Circolo, Matematico di Palermo 34 (1985), 380-386.

17. (with J.P. Lee), "A note on spaces related to Namioka spaces," Bulletin of the Australian Mathematical Society, 31 (1985), 285-292.

16. (with A. Szymański), "Concerning Blumberg's theorem" Houston Journal of Mathematics, 10 (1984), 109-115.

15. (with A. Rosłanowski and B.M. Scott), "The pinched-cube topology," Pacific J. Math., 105 (1983), 399-413.

14. "Separate almost continuity and joint continuity," Colloquia Matematica Societatis Janos Bolya 23. Topology, Budapest , Hungary , 1978. North Holland (1982), 957-962.

13. "On simultaneous Blumberg sets," Colloquium Mathematicum 45 (1981), 209-214.

12. "Quasi - continuity and product spaces," Proceedings of the International Conference on Geometric Topology, Warsaw , 1978. PWN, Warsaw , (1980), 349-352.

11. "Continuity points in {x} Y," Bulletin de la Societe Mathematique de France. ( Paris ) 108.(1980), 113-115.

10. "Somewhat continuity on linear topological spaces implies continuity," Mathematica Slovaca 29 (1979), 289-292.

9. "On semi-homeomorphisms," Unione Matematica Italiana. Bollettino A. Serie V. ( Bologna ) 16 (1979), 501-509.

8. "Full Blumberg sets and quasi-continuity in topological spaces," L'Academie Polonaise des Sciences. Bulletin. Serie des Sciences Mathematiques, Astronomiques et Physiques. ( Warsaw ) 25 (1977), 33-35.

Other Publications

Invited contributions for the Encyclopaedia of Mathematics, Kluwer Academic Publishers, 1997-98:

7. "Blumberg theorem,", vol 11, Suplement I.

6. "Blumberg spaces", vol. 11, Supplement I, pp. 132-133.

5. "Separate and joint continuity,", vol. 12, Supplement II.

4. "Almost continuity," .

3. "Intermediate real analysis,", Youngstown State University, (1985), 1-111.

Popular Articles in Mathematics

2." Mathematics is alive and well at YSU", The Vindicator, May 31, 1995

1. "O ksztalceniu matematykow w USA" (in Polish), Informator Wydzialu Matematyki I Informatyki UAM, vol.VII (1999), no. 2 (55), pp. 4-7

Translations

E. V. Shchepin, "Functors and uncountable powers of compacts," Russian Math. Surveys, 36 (1981), 1-71.

A.V. Kuzminykh, "A curve in Rn, homeomorphic to a line that intersects every unbounded curve of bounded curvature," Soviet Math. Dokl. 39 (1989), 358-361.

Z.A. Chanturiya, "On conditions for continuity of functions of generalized bounded variation," Soviet Math. Dokl. 40 (1990), 263-265.

V.M. Kokilashvili, "On potentials of thin sets," Soviet Math. Dokl. 40 (1990), 400-402.

V.I. Korobov, G.M. Sklyar, "The Markov moment problem on the smallest possible interval," Soviet Math. Dokl. 40 (1990), 334-337.